# SDR HALA2011060800254

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 4,218 hours, 817 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O BELOW 100 KTS, LOSS OF CAPT'S IAS.  VISUALLY INSPECTED PITOT PROBE FROM FRONT OF TUBE, NOTHING OBVIOUS FOUND.  PRESSURIZED 2 OUT OF 3 PITOT SYS AT THE SAME TIME.  TRIED SEVERAL DIFFERENT COMBINATIONS AND DIFFERENT SWITCH SELECTIONS IN COCKPIT.  NO MATTER WHAT SELECTION WAS MADE, WHENEVER CAPT READING NR 1 PITOT INFORMATION, CAPT AIRSPEED MUCH SLOWER THAN F/O, UP TO 30 KTS DIFFERENCE.  REMOVED NR 2 ADM AND INSTALLED NR 1 POSITION IAW AMM 34-11-17.  PERFORMED INSPECTION/CHECK OF CAPT PITOT IAW AMM 34-11-15-200-801-A.  TUBE CLEARED USING COMPRESSED AIR.  PRESSURIZED ALL 3 PITOT SYSTEMS AND ALL AIRSPEEDS EXACTLY THE SAME.  ACFT CONSIDERED SERVICEABLE.
